Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Fussy baby

My daughter got her 2-month vaccines yesterday & she's been very fussy all day. I know this is normal, but I'm just unsure if I should give her some tylenol...I can't tell if she's in pain or uncomfortable or something. What do you think?

Answer Question
 
Wheepingchree

Asked by Wheepingchree at 6:53 PM on Jan. 30, 2010 in Babies (0-12 months)

Level 14 (1,786 Credits)
Answers (5)
  • I would give her some Tylenol it is made for times like these. Our doctors always informed us to give baby Tylenol after the shots no matter what.

    Anonymous

    Answer by Anonymous at 6:54 PM on Jan. 30, 2010

  • you are right it is normal.
    try making sure that nothing is irritating her injection spot. you could give her tylenol, but if you breastfeed, it works best.
    sugahmamma

    Answer by sugahmamma at 6:55 PM on Jan. 30, 2010

  • The injection spots don't seem irritated at all, no swelling, redness, or bruising. No fever. And I have been nursing her whenever she wants. She's not crying, just seems very anxious and antsy.
    Wheepingchree

    Answer by Wheepingchree at 6:57 PM on Jan. 30, 2010

  • She probably just doesn't feel well and doesn't understand why she feels the ways she does. It is all new to her. If nursing isn't really a comfort I would give her a dose of tylenol. If it helps, then you know.
    balagan_imma

    Answer by balagan_imma at 7:07 PM on Jan. 30, 2010

  • i always give my daughter tylenol after shots her docts recamended it its always helped me everytime shes gotten her shots
    kristy_shawn03

    Answer by kristy_shawn03 at 3:28 PM on Feb. 2, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN